# SDR CALA0001338

- Difficulty date: August 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT COVER PLATE CORRODED AT FS 160 - 200, RBL 54.  THE COVER PLATE WAS REMOVED AND A NEW COVER PLATE WAS INSTALLED IAW SRM 51-30-1.
